19
Views
1
CrossRef citations to date
0
Altmetric
Original Articles

Steady-state solution of a single server queue with poisson arrivals and multiple transaction

&
Pages 233-241 | Received 01 Aug 1978, Published online: 27 Jun 2007
 

Abstract

In this paper, we discuss the modified M/G/l queueing system in which each customer receives certainly the normal service and subsequently receives the post-service with a certain probability p(0 ≦p ≦ 1)

We work out the queue length process by applying Markov chain technique under the steady-state condition. The distribution function of the interoutput period is obtained, from which its first two moments are derived.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.